# SDR UIEA2021043001028

- Difficulty date: April 29, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 93,518 hours, 18,340 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Sealant
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENG INLET COWL ACOUSTICAL PANEL @ 6 O'CLOCK POSITION MISSING SEALANT.( APPLIED SEALANT AROUND THE ACOUSTICAL LINER SEGMENT @ 6 O'CLOCK POSITION IAW 72-33-01. )
